# SDR ASOA2014072110918

- Difficulty date: July 1, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,785 hours, 22,320 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WEB CORRODED AT BS 280.    REPAIRED IAW EC/TC REO 670-53-11-594 AND GREO 670-53-11-594, REV. MAJOR REPAIR.
